Generalized Pre-Neighbourhoods

Navalagi, Govindappa and Sajjanshettar, Girish (2009) Generalized Pre-Neighbourhoods. Pacific – Asian Journal of Mathematics, 3 (1-2). pp. 147-152. ISSN 0973-5240

[img] PDF
GPNBDSgms5.pdf - Published Version
Restricted to Registered users only

Download (200kB) | Request a copy


In this paper, we define and study generalized pre –neighbourhood of a point , gp – interior of a set , gp - limit points, gp - derived sets and related concepts and investigate some of their properties using gp-open sets and gp-closed sets due to Noiri et al (1998).

Item Type: Article
Uncontrolled Keywords: gp - neighbourhoods, gp - T1, gp - T2 spaces, gp - closed sets, gp - interior and gp - closure operator.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 08 Nov 2011 11:08
Last Modified: 08 Nov 2011 11:08

Actions (login required)

View Item View Item